MathSciNet Relay Station
MathSciNet bibliographic data
MR1887011 46E30 (46B10 46B42)
Hudzik, H.; Kamińska, A.; Mastyło, M. On the dual of Orlicz-Lorentz space. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1645–1654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement